Translator Disclaimer
2018 Germs of fibrations of spheres by great circles always extend to the whole sphere
Patricia Cahn, Herman Gluck, Haggai Nuchi
Algebr. Geom. Topol. 18(3): 1323-1360 (2018). DOI: 10.2140/agt.2018.18.1323

Abstract

We prove that every germ of a smooth fibration of an odd-dimensional round sphere by great circles extends to such a fibration of the entire sphere, a result previously known only in dimension three.

Citation

Download Citation

Patricia Cahn. Herman Gluck. Haggai Nuchi. "Germs of fibrations of spheres by great circles always extend to the whole sphere." Algebr. Geom. Topol. 18 (3) 1323 - 1360, 2018. https://doi.org/10.2140/agt.2018.18.1323

Information

Received: 20 May 2016; Revised: 27 January 2017; Accepted: 22 February 2017; Published: 2018
First available in Project Euclid: 26 April 2018

zbMATH: 06866401
MathSciNet: MR3784007
Digital Object Identifier: 10.2140/agt.2018.18.1323

Subjects:
Primary: 53A07, 53C22, 55R10

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 3 • 2018
MSP
Back to Top